# SDR ASAA2023050143089

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 28,282 hours, 8,762 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Heater
- Part number: 457311382
- Part serial: YB053171
- Condition: Leaking
- Location: #2 Engine
- Part time: 28,282 hours, 8,762 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ACTUATORS TEST ON ENGINE 2 FOUND SERVO FUEL HEATER LEAKING. GROUNDED - YES. R/R SERVO FUEL HEATER PER B737-900 AMM 73-11-07-400-801-F00.
